# SDR SWIA202055632

- Difficulty date: September 28, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Side Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54306-601R-55-41-255 SN7833 MXCODEID49672-PR.  COMPLIED WITH TEMPORARY DISPOSITION FOR MULTIPLE DENTS TO LT SIDE RUDDER SKIN, IN REF TO REO 601R-55-41-255 REV-.  ACCEPTABLE FOR 5000 FLIGHT HOURS FROM TAT 40980.3.  DUE BY TAT 45980.3, PART NUMBER: 601R22014-1- RUDDER ASSEMBLY, SERIAL NUMBER: 7833, POSITION: ONLY.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED LT RUDDER SKIN, IAW CRJ200 SRM CRJ200 SRM 51-42-12, 51-42-22 AND 51-40-11, REV 38, DATED 7/10/19.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
